Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



When is a flat algebra of finite type?

Author: Peter Schenzel
Journal: Proc. Amer. Math. Soc. 109 (1990), 287-290
MSC: Primary 13E05; Secondary 14B25
MathSciNet review: 1000168
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ denote a commutative Noetherian domain. For an intermediate ring $ A \subseteq B \subseteq {A_x}$ flat over $ A$, it is shown that $ B$ is an $ A$-algebra of finite type. This is followed by an intrinsic description of the flatness of $ B$ over $ A$ and the asymptotic behavior of certain prime divisors. As an application, flat ideal-transforms are characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 14B25

Retrieve articles in all journals with MSC: 13E05, 14B25

Additional Information

Keywords: Intermediate ring, flat algebra, algebra of finite type, prime divisor, ideal-transform, affine scheme
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society